MathSciNet Relay Station
MathSciNet bibliographic data
MR2498560 (2011g:46059) 46E35 (35A25 46N30 60J35 60J60)
Cattiaux, Patrick; Guillin, Arnaud; Wang, Feng-Yu; Wu, Liming Lyapunov conditions for super Poincaré inequalities. J. Funct. Anal. 256 (2009), no. 6, 1821–1841.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement